@article{(Open Science Index):https://publications.waset.org/pdf/16994,
	  title     = {Periodic Solutions for a Food Chain System with Monod–Haldane Functional Response on Time Scales},
	  author    = {Kejun Zhuang and  Hailong Zhu},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, the three species food chain model on time scales is established. The Monod–Haldane functional response and time delay are considered. With the help of coincidence degree theory, existence of periodic solutions is investigated, which unifies the continuous and discrete analogies.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {7},
	  number    = {3},
	  year      = {2013},
	  pages     = {487 - 490},
	  ee        = {https://publications.waset.org/pdf/16994},
	  url   	= {https://publications.waset.org/vol/75},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 75, 2013},
	}